Alert archive / Nevada / Red Flag Warnings in 2013
Red Flag Warning 1, NWS Elko, NV
NWS Elko, NV issued this red flag warning at Jun 11, 2013, 2:08 PM PDT. It took effect at Jun 12, 2013, 12:00 PM PDT. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 11, 2013, 2:08 PM PDT (21:08 UTC)
- In effect from
- Jun 12, 2013, 12:00 PM PDT
- Expired
- Jun 13, 2013, 9:00 PM PDT
- In force
- 33 hr
- Issued by
- NWS Elko, NV
The text
As transmitted, in the capitals the NWS used until 2016.
254 WWUS85 KLKN 112108 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 208 PM PDT TUE JUN 11 2013 ...AN APPROACHING COLD FRONT WILL CREATE GUSTY WINDS AND LOW RH'S ... NVZ454-455-457-467-468-130400- /O.NEW.KLKN.FW.W.0001.130612T1900Z-130613T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY-CENTRAL AND WESTERN HUMBOLDT COUNTY- EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY- 208 PM PDT TUE JUN 11 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT WEDNESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 454...455...457...467 AND 468... THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT WEDNESDAY. * AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND EUREKA COUNTIES...FIRE WEATHER ZONE 455 WHITE PINE COUNTY... FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN HUMBOLDT COUNTY AND FIRE WEATHER ZONE 468 EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. THE STRONGEST WINDS WILL BE IN FIRE ZONES 455 AND 457 WITH SOUTHWEST WINDS 25 TO 35 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 8 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
6 follow-up statements
805 WWUS85 KLKN 121113 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 413 AM PDT WED JUN 12 2013 ...AN APPROACHING COLD FRONT WILL CREATE GUSTY WINDS AND LOW RELATIVE HUMIDITY... NVZ454-455-457-467-468-130400- /O.CON.KLKN.FW.W.0001.130612T1900Z-130613T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY-CENTRAL AND WESTERN HUMBOLDT COUNTY- EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY- 413 AM PDT WED JUN 12 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 454...455...457...467 AND 468... * AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND EUREKA COUNTIES...FIRE WEATHER ZONE 455 WHITE PINE COUNTY... FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN HUMBOLDT COUNTY AND FIRE WEATHER ZONE 468 EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY. * WINDS...SOUTHWEST 15 TO 30 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...5 TO 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ 94
750 WWUS85 KLKN 122114 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 214 PM PDT WED JUN 12 2013 ...AN APPROACHING COLD FRONT WILL CREATE GUSTY WINDS AND LOW RELATIVE HUMIDITY... NVZ454-455-457-140400- /O.EXT.KLKN.FW.W.0001.000000T0000Z-130614T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 214 PM PDT WED JUN 12 2013 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 454...455...457... * AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND EUREKA COUNTIES...FIRE WEATHER ZONE 455 WHITE PINE COUNTY AND FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ467-468-130400- /O.CON.KLKN.FW.W.0001.000000T0000Z-130613T0400Z/ CENTRAL AND WESTERN HUMBOLDT COUNTY- EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY- 214 PM PDT WED JUN 12 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 467 AND 468... * AFFECTED AREA...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN HUMBOLDT COUNTY AND FIRE WEATHER ZONE 468 EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
116 WWUS85 KLKN 122148 CCA RFWLKN URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE ELKO NV 243 PM PDT WED JUN 12 2013 ...CORRECTION TO IMPACTS FOR ZONES 454...455...457... ...AN APPROACHING COLD FRONT WILL CREATE GUSTY WINDS AND LOW RELATIVE HUMIDITY... NVZ454-455-457-132145- /O.COR.KLKN.FW.W.0001.000000T0000Z-130614T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 243 PM PDT WED JUN 12 2013 ...RED FLAG WARNING NOW IN EFFECT UNTIL 9 PM PDT THURSDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 454...455...457... * AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND EUREKA COUNTIES...FIRE WEATHER ZONE 455 WHITE PINE COUNTY AND FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * RELATIVE HUMIDITY...AS LOW AS 7 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. WINDS WILL DECREASE AND HUMIDITY WILL INCREASE OVERNIGHT FOR SEVERAL HOURS BEFORE DETERIORATING AGAIN LATE THURSDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ NVZ467-468-130400- /O.COR.KLKN.FW.W.0001.000000T0000Z-130613T0400Z/ CENTRAL AND WESTERN HUMBOLDT COUNTY- EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY- 243 PM PDT WED JUN 12 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 467 AND 468... * AFFECTED AREA...FIRE WEATHER ZONE 467 CENTRAL AND WESTERN HUMBOLDT COUNTY AND FIRE WEATHER ZONE 468 EASTERN HUMBOLDT COUNTY AND NORTHWESTERN ELKO COUNTY. * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...THE COMBINATION OF GUSTY WINDS AND LOW HUMIDITY WILL CREATE CRITICAL FIRE WEATHER CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
938 WWUS85 KLKN 130900 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 200 AM PDT THU JUN 13 2013 ...STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY ACROSS CENTRAL NEVADA THIS AFTERNOON AND EVENING... NVZ454-455-457-140000- /O.CON.KLKN.FW.W.0001.000000T0000Z-130614T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 200 AM PDT THU JUN 13 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 454...455 AND 457... * AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND EUREKA COUNTIES...FIRE WEATHER ZONE 455 WHITE PINE COUNTY AND FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...SOUTHWEST TO WEST 15 TO 30 MPH WITH GUSTS NEAR 40 MPH. * RELATIVE HUMIDITY...FALLING TO 5-10% DURING THE AFTERNOON. * IMPACTS...WINDS WILL INCREASE RAPIDLY BEGINNING AROUND 11 AM. STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE CONDITIONS THIS AFTERNOON AND EVENING. WINDY DRY CONDITIONS WILL MAKE ONGOING FIRES DIFFICULT TO CONTROL. WINDS WILL BECOME NORTHWEST AND SUBSIDE QUICKLY AFTER SUNSET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ TURNER
196 WWUS85 KLKN 132213 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 313 PM PDT THU JUN 13 2013 ...STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY ACROSS CENTRAL NEVADA THIS AFTERNOON AND EVENING... NVZ454-455-457-140400- /O.CON.KLKN.FW.W.0001.000000T0000Z-130614T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 313 PM PDT THU JUN 13 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 454...455 AND 457... * AFFECTED AREA...FIRE WEATHER ZONE 454 CENTRAL LANDER AND EUREKA COUNTIES...FIRE WEATHER ZONE 455 WHITE PINE COUNTY AND FIRE WEATHER ZONE 457 LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * RELATIVE HUMIDITY...BETWEEN 5 AND 10 PERCENT IN THE AFTERNOON...IMPROVING SLIGHTLY AFTER SUNSET. * IMPACTS...STRONG GUSTY WINDS AND LOW RELATIVE HUMIDITY WILL COMBINE TO CREATE CRITICAL FIRE CONDITIONS THROUGH THIS EVENING. WINDY DRY CONDITIONS WILL MAKE ONGOING FIRES DIFFICULT TO CONTROL. WINDS WILL BECOME NORTHWEST AND SUBSIDE QUICKLY AFTER SUNSET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
703 WWUS85 KLKN 140338 RFWLKN URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE ELKO NV 838 PM PDT THU JUN 13 2013 ...RED FLAG WARNING WILL EXPIRE THIS EVENING... .AN EXCESSIVELY DRY AIRMASS REMAINS OVER CENTRAL NEVADA THIS EVENING. GUSTY NORTHWEST WINDS WILL CONTINUE TO SUBSIDE AFTER SUNSET TO BELOW CRITICAL LEVELS. RELATIVE HUMIDITY RECOVERIES WILL BE VERY SLOW TONIGHT...SLOWLY CLIMBING TO 20 TO 30%. NVZ454-455-457-140445- /O.EXP.KLKN.FW.W.0001.000000T0000Z-130614T0400Z/ CENTRAL LANDER AND EUREKA COUNTIES-WHITE PINE COUNTY- LANDER/EUREKA COUNTIES SOUTH OF HIGHWAY 50 PLUS NORTHERN NYE COUNTY- 838 PM PDT THU JUN 13 2013 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 454...455 AND 457... ALTHOUGH THE AIR ACROSS CENTRAL NEVADA REMAINS EXCESSIVELY DRY...GUSTY NORTHWEST WINDS WILL CONTINUE TO DIMINISH THIS EVENING. THE RED FLAG WARNING WILL BE ALLOWED TO EXPIRE AT 9 PM. EXPECT LIGHT DRAINAGE WINDS OVERNIGHT WITH VERY SLOW RELATIVE HUMIDITY RECOVERIES. $$ TURNER
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this red flag warning went out at Jun 11, 8:48 AM PDT, 5 hours 20 minutes earlier.
Area forecast discussion, Jun 11, 8:48 AM PDT, 5 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 848 AM PDT TUE JUN 11 2013 SYNOPSIS...ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY...ALONG WITH GUSTY WINDS...WILL BE POSSIBLE EACH AFTERNOON THROUGH THURSDAY. HIGH TEMPERATURES WILL ALSO GRADUALLY LOWER TO NORMAL LEVELS BY THURSDAY. DRY CONDITIONS ARE EXPECTED FRIDAY ON THROUGH THE WEEKEND. && .FIRE WEATHER UPDATE...EXPECT LOWER DEWPOINTS AND DECREASING PWATS THIS AFTERNOON SO INTRODUCED DRY THUNDERSTORMS INTO THE FORECAST MAINLY FOR ELEVATIONS BELOW 7500 FEET...A FEW STORMS WILL BE WET IN THE VALLEYS BUT DUE TO LOWERING MOISTURE AND 25 TO 30 KT STORM MOTIONS MOST OF THE THUNDERSTORMS WILL BE DRY. && .PREV DISCUSSION... /ISSUED AT 337 AM / SHORT TERM...TODAY THROUGH WEDNESDAY. A CENTER OF LOW PRESSURE MOVED OVER THE REGION OVERNIGHT TO BRING INCREASED MOISTURE. THE LOW WILL EJECT OFF TO THE NORTHEAST TODAY...LEAVING WEAK TO MODERATE INSTABILITY IN SOUTHWESTERLY FLOW ALOFT ACROSS THE CWA...RESULTING IN SHOWER AND THUNDERSTORM ACTIVITY. WHILE AN ISOLATED THUNDERSTORM WILL BE POSSIBLE THIS MORNING...BEST CHANCES FOR THUNDERSTORMS WILL BE IN THE AFTERNOON AND EARLY EVENING HOURS OVER MAINLY CENTRAL AND EASTERN NEVADA. A 50 TO 60KT JET OVER THE REGION TODAY WILL LEAD TO GUSTY SOUTHWESTERLY WINDS FROM THE LATE MORNING THROUGH THE EARLY EVENING HOURS. AIR MASS STABILIZES SOMEWHAT TONIGHT...HOWEVER COULD SEE SOME RAIN SHOWERS. BY LATE WEDNESDAY MORNING INSTABILITY INCREASES ONCE AGAIN OVER NORTHERN AND EAST-CENTRAL NEVADA FOR THE THREAT OF MORE SHOWERS AND THUNDERSTORMS. LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY. MODELS ARE IN FAIRLY GOOD AGREEMENT THROUGH THE BEGINNING OF THE LONG TERM. AN UPPER LEVEL LOW WILL BE POSITIONED ACROSS OREGON AND WASHINGTON STATE...WITH A COLD FRONT CLIPPING PARTS OF NORTHERN NEVADA ON THURSDAY. THIS WILL INCREASE PRECIP CHANCES AND THERE COULD BE SOME ISOLATED SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THE FRONTAL BOUNDARY ACROSS NORTHERN NEVADA...MAINLY NORTH OF INTERSTATE 80. INSTABILITY DOES NOT LOOK GREAT...BUT AT LEAST SOME CHANCE FOR ISOLATED STRIKES WILL BE POSSIBLE. IT APPEARS THESE STORMS COULD BE DRY IN NATURE GIVEN LACK OF SUFFICIENT MOISTURE. CENTRAL NEVADA SHOULD REMAIN DRY...WITH GUSTY SW WINDS AHEAD OF THE BOUNDARY. AFTER THURSDAY...NEVADA SHOULD REMAIN DRY THROUGH THE LONG TERM. ON FRIDAY...A SHORTWAVE RIDGE WILL QUICKLY MOVE THROUGH THE AREA...BEFORE ANOTHER TROUGH DIGS OFF THE CA COAST INTO SATURDAY. THIS WILL PLACE LKN CWA IN BROAD SW FLOW...WITH INCREASING TEMPS AND DECREASING MOISTURE VALUES. WINDS WILL BE QUITE GUSTY...ESPECIALLY ACROSS THE WESTERN PORTIONS OF THE CWA. JRM AVIATION...AN UNSTABLE AIRMASS WILL RESULT IN ISOLATED THUNDERSTORMS DEVELOPING OVER THE TAF SITES THIS AFTERNOON. LOCALIZED OUTFLOW WINDS CREATED FROM THESE STORMS WILL REACH 45 TO 55 MPH. IN ADDITION...BLOWING DUST WILL HELP REDUCE VISIBILITIES AT THE KWMC/KEKO TERMINALS. FIRE WEATHER...MOISTURE INCREASED FROM WEST TO EAST ACROSS NEVADA OVERNIGHT...AND WILL COMBINE WITH AN UNSTABLE AIR MASS TODAY TO PRODUCE SHOWERS AND THUNDERSTORMS. BEST CHANCES WILL BE ACROSS CENTRAL AND NORTHEASTERN NEVADA. GUSTY SOUTHWESTERLY WINDS ARE ALSO EXPECTED OVER MOST OF THE REGION TODAY. WINDS AND THUNDERSTORMS SUBSIDE THIS EVENING. && .LKN WATCHES/WARNINGS/ADVISORIES... NONE. && 90/85
Hazardous weather outlook, Jun 10, 7:04 PM PDT, 19 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ELKO NV 704 PM PDT MON JUN 10 2013 NVZ030-036-110515- HUMBOLDT COUNTY-NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY- 704 PM PDT MON JUN 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NEVADA AND NORTHWEST NEVADA. .DAY ONE...TONIGHT. THUNDERSTORMS HAVE BEEN MOVING ACROSS NORTHERN NEVADA AND IMPACTING HUMBOLDT LANDER COUNTIES. EXPECT LIGHTNING ALONG WITH GUSTY OUTFLOW WINDS FROM THUNDERSTORMS OF UP TO 50 MPH THROUGH 10PM PDT. A FEW OF THESE STORMS ARE MOVING SLOWLY AND PRODUCING HEAVY PRECIPITATION. EXCESSIVE RUNOFF FROM HEAVY RAINFALL COULD CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. SIGNIFICANT WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO REPORT WEATHER PHENOMENA ACCORDING TO STANDARD OPERATING PROCEDURE.
The office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 5:12 PM PDT | Special Weather Statement | LKN | 48 min | |
| Jun 10, 6:00 PM PDT | Special Weather Statement | LKN | 45 min | |
| Jun 10, 6:19 PM PDT | Flash Flood Warning | LKN | Humboldt | 3 hr |
| Jun 11, 2:09 PM PDT | Wind Advisory | LKN | Nye, White Pine | 31 hr |
Nearby
Red Flag Warnings in Nevada, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.